# SDR UALA2010100403662

- Difficulty date: October 3, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 60,044 hours, 11,163 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 113881
- Part serial: 221
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEVERAL MINUTES AFTER INITIAL EXT POWER APPLICATION, EQUIPMENT COOLING WARNING HORN SOUNDS AND EICAS STATUS MESSAGE FOR LT EQUIPMENT  COOLING FAN DISPLAYED. TRIED RESET, NO HELP. MAINTENANCE MESSAGE 21-14021.  REPLACED EQUIPMENT COOLING FAN (LT), AND FILTER. NO HELP. FAN OPS CHECKS NORMALLY. ENVIRONMENTAL TEST ON MAT FAILS. REPLACED FLOW SENSOR, NO HELP. GROUND TEST SHOWED MESSAGE 21-14132. REPLACED FLT DECK FLOW SENSOR. ACCOMPLISHED GROUND SYS TEST, TESTS OK.
